The Stacks project

Bibliography entry Kollar-pic

author
Kollár, János
title
Grothendieck-Lefschetz type theorems for the local Picard group
year
2013
journal
J. Ramanujan Math. Soc.
volume
28A
pages
267–285

@ARTICLE{Kollar-pic,
    AUTHOR = "Koll\'{a}r, J\'{a}nos",
    TITLE = "Grothendieck-{L}efschetz type theorems for the local {P}icard group",
    JOURNAL = "J. Ramanujan Math. Soc.",
    VOLUME = "28A",
    YEAR = "2013",
    PAGES = "267--285",
    ISSN = "0970-1249"
}

      

This item is referenced in 1 tag:

  • in Section 49.26: Invertible modules on punctured spectra, I